Editorial: Has too big to fail been resolved?
Unknown
Journal of Risk Management in Financial Institutions, 2017, vol. 10, issue 3, 220-223
JEL-codes: E5 G2 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:
Downloads: (external link)
https://hstalks.com/article/2567/download/ (application/pdf)
https://hstalks.com/article/2567/ (text/html)
Requires a paid subscription for full access.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aza:rmfi00:y:2017:v:10:i:3:p:220-223
Access Statistics for this article
More articles in Journal of Risk Management in Financial Institutions from Henry Stewart Publications
Bibliographic data for series maintained by Henry Stewart Talks ().